I an a 59 year old male and I have cad.I have 2 coronary arteries I have 60 percent blockage and that may be my problems.When I get hot I sweat real b ad my fingers tingle and my ears ring.Does anyone else have these symptons
If you are taking Lasix (water pill) you're experiencing its side affects. All the symptoms you are having are listed with the perscription, ears ringing, fingers tinkling, etc. You may want to discuss this with your pharmacist or doctor. If I remember correctly, they are symptoms that shouldn't be ignored.
I am not taking any water pills.I take atenlol for bp.paroxetine,buspurione, for nerves,vytorin for chlosterol.I could be having side effects from these drugs I just know I cannot stand the heat and is getting worse. thanks phil
The bad part with me is a sweat so bad and it doesnt take much activity.I get hot then it feels like I am having chills.I dont know what is up with this but it cant be good.I am trying to work in an non air cond. shop and it is tough dont know how much longer I can take it. thanks philr